# SDR 2000UALA00213

- Difficulty date: April 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7269U
- Make and model: Boeing 727222
- Aircraft serial: 21416
- Aircraft time: 63,142 hours, 36,129 cycles
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: Hinge
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF THERE WAS A LOUD NOISE FROM THE AREA JUST FORWARD OF DOOR 1 LEFT.  SOUND SUBSIDED DURING DESCENT BELOW 160 KNOTS.  PRESSURE NORMAL.  RETURNED TO ORD.  *S/D*  FOUND LOWER INTERIOR HINGE COVER DAMAGED, REPLACED SAME.  ACCOMPLISHED PRESSURIZATION OF AIRFRAME TO 5 PSI, NO NOISES NOTED.  THIS ITEM WILL BE ADDED TO THE ORDMM-LSR CREW VISIT DUE TO START IN JUNE 2000.  THIS TASK WILL INCLUDE A DOOR MINI-RIG AND UPPER-LOWER HINGE ASSY CONTACT WITH FRAME.
